# SDR CA010307033

- Difficulty date: February 22, 2001
- Submitted: March 13, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 601R317001
- Condition: Out Of Adj
- Location: Passenger Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB CREW RECD PASSENGER ENTRANCE DOOR WARNING MESSAGE PAX DR LATCH (AMBER) & PASSENGER DOOR (WARNING) EICAS MESSAGES. A/C RETURNED TO DEPTR AIRPORT&LANDED W/O INCID.&LATER FERRIED TO MAINT BA SE. MAINT FINDINGS: 1. PSEU FAULT LOG 2 RECORDED S47 & S46;2. FLT CREW RPT EICAS MESSAGES EXTINGUISHED BELOW 7000 ASI; 3. GREEN ALIGNMENT MARKS ON CAM LATCHES NOT WITHIN RANGE WHEN INNER DOORHANDLE IS SLOWLY ENGAGED; 4. PROX SENSOR PSSMB GAP .068 INCH, .018 INCH BEYOND LIMITS;5. A/C RECORDS SHOWN HAVE BEEN NO ADJUSTMENT MADE TO PSSMB SENSOR OR DOOR MECHANISM WITHIN PAST 30 DAYS. RECTIFICATION 1. PROX SENSOR PSSMB GAP ADJUSTED WITHIN LIMITS;2. INNER DOOR HANDLE STOP ADJUSTED;3. DOOR MECHANISM LUBRICATED A
